×

Found 30 Documents (Results 1–30)

100
MathJax

Parametrix for wave equations on a rough background. III: Space-time regularity of the phase. (English) Zbl 1444.35010

Astérisque 401. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-882-4/pbk). viii, 322 p. (2018).
PDF BibTeX XML Cite
Full Text: arXiv

Radiative transfer equation with diffuse reflection and refraction conditions in a system of bodies with piecewise smooth boundaries. (English. Russian original) Zbl 1344.85003

J. Math. Sci., New York 216, No. 2, 155-181 (2016); translation from Probl. Mat. Anal. 84, 11-34 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Entire spherically symmetric spacelike graphs with prescribed mean curvature function in Schwarzschild and Reissner-Nordström spacetimes. (English) Zbl 1312.83007

Classical Quantum Gravity 32, No. 3, Article ID 035018, 17 p. (2015); corrigendum ibid. 35, No. 5, Article ID 059501, 2 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Evolution equations. Proceedings of the Clay Mathematics Institute summer school, ETH, Zürich, Switzerland, June 23–July 18, 2008. (English) Zbl 1268.35002

Clay Mathematics Proceedings 17. Providence, RI: American Mathematical Society (AMS); Cambridge, MA: Clay Mathematics Institute (ISBN 978-0-8218-6861-4/pbk). viii, 572 p. (2013).
PDF BibTeX XML Cite

Investigation of the solution of a nonlinear equation of the gravitation theory. (English. Russian original) Zbl 0643.34031

Sov. Phys., Dokl. 30, 460-461 (1985); translation from Dokl. Akad. Nauk SSSR 282, 845-857 (1985).
Reviewer: R.Pimenov
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification